Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 3, Pages 155-163

A generalization of the Bernoulli polynomials

1Dipartimento di Matematica, Università degli Studi Roma III, Largo San Leonardo Murialdo 1, Roma 00146, Italy
2Departamento de Fisica y Matemática Aplicada, Universidad de Navarra, Pamplona E-30080, Spain

Received 16 April 2002; Revised 20 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierpaolo Natalini and Angela Bernardini, “A generalization of the Bernoulli polynomials,” Journal of Applied Mathematics, vol. 2003, no. 3, pp. 155-163, 2003.